Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Operated for nasal angiofibroma. CT scan shows mild mucosal thickening in maxillary sinuses, Postoperative changes. Concerned

This is my CT report. Follow up scan Operated for Nasal Angiofibroma. Residual small mild heterogenously enhancing mass is seen in anterosuperior nasal cavity . Mass shows mild extension and subtle extension in right orbital cavity. Mass measures about 3.0x2.4cm. Postoperative changes are seen in paranasal sinuses and skull vault. Mild mucosal thinkening is seen in both maxillary sinuses.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Please dont worry as many times it is not possible to excise the whole mass in angiofibroma due to the bleeding and small masses generally resolve spontaneously. If you dont have any nasal block or bleeding from nose , you can relax but i would like you to meet your ent doctor for regular follow up.
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor